MathSciNet Relay Station
MathSciNet bibliographic data
MR2292515 35Q53 (74B20 74K10 76B03)
Holden, Helge; Raynaud, Xavier Global conservative solutions of the generalized hyperelastic-rod wave equation. J. Differential Equations 233 (2007), no. 2, 448–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement